A stochastic differential game in the orthrant

Ghosh, Mrinal K. ; Suresh Kumar, K. (2002) A stochastic differential game in the orthrant Journal of Mathematical Analysis and Applications, 265 (1). pp. 12-37. ISSN 0022-247X

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00222...

Related URL: http://dx.doi.org/10.1006/jmaa.2001.7679


We study a zero-sum stochastic differential game in the nonnegative orthrant. The state of the system is governed by controlled reflecting diffusions in the nonnegative orthrant. We consider discounted and average payoff evaluation criteria. We prove the existence of values and optimal strategies for both payoff criteria.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Reflecting Diffusions; Discounted and Average Payoff; Optimal Strategy
ID Code:11851
Deposited On:13 Nov 2010 13:48
Last Modified:02 Jun 2011 07:45

Repository Staff Only: item control page